Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions whose derivatives at one point form a finite set


Authors: L. D. Neidleman and E. G. Straus
Journal: Trans. Amer. Math. Soc. 140 (1969), 411-422
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9947-1969-0241644-7
MathSciNet review: 0241644
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. A. Hedlund and Marston Morse, Unending chess, symbolic dynamics and a problem in semigroups, Duke Math. J. 11 (1944), 1-7. MR 0009788 (5:202e)
  • [2] Christer Lech, A note on recurring series, Ark. Mat. 2 (1953), 417-421. MR 0056634 (15:104e)
  • [3] D. Sato and E. G. Straus, Generalized interpolation by analytic functions, J. Math. Sci. 1 (1966), 53-76. MR 0203025 (34:2884)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241644-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society